Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian
prev
next
prev
next
Author(s)
Author(s)
Finite subgroups of the free groups of the infinitely based varieties of S.I. Adian Hayk Aslanyan
It is proved that all finite subgroups of the free groups of the infinitely based varieties of S.I. Adian are cyclic. The set of all non-isomorphic free groups of rank mm in this varieties is of continuum cardinality for every finite rank m>1m>1.
DOI: 10.52737/18291163-2019.11.6-1-6 Armenian Journal of Mathematics, 11(6) 1-6